# SDR UPS802517

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, MAINTENANCE FOUND NR 3 AND 4 'J' BEAM CRACKED AT AFT BULKHEAD.  REPAIRED PER UPS EO DC8-5310-6715A.
